Advil Ibuprofen (2pk)

Advil Ibuprofen (2pk)

Regular price $0.59

Travel size Advil in a single dose packet. Advil is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.

Active ingredient: Ibuprofen, 200 mg

Each travel size Advil packet contains 2 tablets.



Sale

Unavailable

Sold Out